Research Repository

Browse by Author: Comanescu, D

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 4.

Article

Dragomir, Sever S and Comanescu, D (2008) On the Torricellian Point in Inner Product Spaces. Demonstratio Mathematica, XLI (3). pp. 639-650. ISSN 0420-1213

Comanescu, D, Dragomir, Sever S and Pearce, Charles (2002) Geometric Means, Index Mappings and Entropy. RGMIA research report collection, 5 (1).

Comanescu, D, Dragomir, Sever S and Pearce, Charles (2002) Geometric Means, Index Mappings And Supermultiplicativity. RGMIA research report collection, 5 (Supp).

Book Section

Pearce, Charles, Comanescu, D and Dragomir, Sever S (2003) Geometric Means, Index Mappings and Supermultiplicativity. In: Inequality Theory and Applications, Volume 2. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, ‬Huntington, N.Y., pp. 193-201.